# SDR F3LA202110220078

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N324FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7967
- Aircraft time: 12,727 hours, 5,565 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT. -SEEMS ASSOCIATED WITH PACK 1.  PERFORMED TSM 05-50-00-810-831-A, NO APU OIL LEAK FOUND, NO ENGINE OIL LEAK FOUND. OPERATED PACKS WITH ENG BLEED AIR & APU BLEED AIR UNABLE TO DUPLICATED FAULT ON GROUND A/C OK FOR SVC.
